# SDR TU3R12042

- Difficulty date: October 31, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N112TV
- Make and model: Bell 206L-3
- Aircraft serial: 51123
- Engine: Allsn 250B17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Rod
- Part number: 206064702001
- Condition: Corroded
- Location: Fuel Control
- Part time: 11,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGGING OF THE NR 1 FUEL SYSTEM, THE TECH STARTED TO ADJUST THE ROD END BEARING ON THE LOWER END OF THE CONTROL ROD FOR THE FUEL CONTROL UNIT AND THE CONTROL ROD FAILED APPROX 1 INCH FROM THE LOWER END.  CORROSION STARTED IN THE INTERIOR OF THE ROD AND WAS NOT VISIBLE PRIOR TO BREAKING.  CORROSION APPEARS TO BE SETTING ON TOP THE STUD THAT IS RIVETED ON FOR THE ROD END BEARING AND THERE IS NO VISIBLE PATH THAT MOISTURE CAN ENTER THE ROD.  THERE WAS NO RECORD OF THIS PART BEING CHANGE DURING THE LIFE OF THE AIRCRAFT.
